Differential and Integral Equations
___________________________________________________________________________________________
Differential and Integral Equations
Volume 34, Numbers 1-12, January-December 2021
Existence of ground state solution of Nehari-Pohožaev type
for a quasilinear Schrödinger system
Jianqing Chen and Qian Zhang
Differential and Integral Equations, Volume 34, Number 1-2 (2021), 1-20
A varifold formulation of mean curvature flow with Dirichlet
or dynamic boundary conditions
Yoshikazu Giga, Fumihiko Onoue, and Keisuke Takasao
Differential and Integral Equations, Volume 34, Number 1-2 (2021), 21-126
On the controllability of a nonlinear dispersive system in a weighted $L^2$-space
Oscar Alfredo Sierra Fonseca and Ademir F. Pazoto
Differential and Integral Equations, Volume 34, Number 3-4 (2021), 127-164
On fractional Hamiltonian systems with indefinite sign sub-quadratic potentials
Peng Chen, Meng Li, and Yuanyuan Zhang
Differential and Integral Equations, Volume 34, Number 3-4 (2021), 165-182
Degree counting theorems for $2\times 2$ non-symmetric singular Liouville systems
Yi Gu
Differential and Integral Equations, Volume 34, Number 3-4 (2021), 183-198
Remark on smoothing property of weak solutions for the Navier-Stokes equations
Motofumi Aoki and Tsukasa Iwabuchi
Differential and Integral Equations, Volume 34, Number 3-4 (2021), 199-222
Well-posedness of the Cauchy problem for convection-diffusion equations in uniformly local Lebesgue spaces
Md. Rabiul Haque, Norisuke Ioku, Takayoshi Ogawa, and Ryuichi Sato
Differential and Integral Equations, Volume 34, Number 3-4 (2021), 223-244
The global well-posedness of the compressible fluid model of Korteweg type for the critical case
Takayuki Kobayashi and Miho Murata
Differential and Integral Equations, Volume 34, Number 5-6 (2021), 245-264
Nonplanar traveling fronts for nonlocal dispersal equations with bistable nonlinearity
Wan-Tong Li, Hong-Tao Niu, and Zhi-Cheng Wang
Differential and Integral Equations, Volume 34, Number 5-6 (2021), 265-294
Continuity of the data-to-solution map for the FORQ equation in Besov spaces
John Holmes, Feride Tiğlay, and Ryan Thompson
Differential and Integral Equations, Volume 34, Number 5-6 (2021), 295-314
Boundedness for a nonlocal reaction chemotaxis model even in the attraction-dominated regime
Tongxing Li and Giuseppe Viglialoro
Differential and Integral Equations, Volume 34, Number 5-6 (2021), 315-336
Remarks on the Ginzburg-Landau-Chern-Simons equations
Hyungjin Huh
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 337-350
On the Cauchy problem for the Klein-Gordon equation with the Hartree type semilinear term in the de Sitter spacetime
Makoto Nakamura and H. Takashima
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 351-382
Lyapunov-type inequalities for a Sturm-Liouville problem of the one-dimensional p-Laplacian
Shingo Takeuchi and Kohtaro Watanabe
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 383-399
Indirect stabilization of Timoshenko systems with one local memory damping
Kun-Peng Jin
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 401-424
Small data scattering of Dirac equations with Yukawa type potentials in $L_x^2(\mathbb R^2)$
Yonggeun Cho and Kiyeon Lee
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 425-436
Deficit estimates for the Logarithmic Sobolev inequality
Emanuel Indrei and Daesung Kim
Differential and Integral Equations, Volume 34, Number 7-8 (2021), 437-466
On the existence of cylindrically symmetric traveling fronts of fractional Allen-Cahn equation in $\mathbb{R}^{3}$
Luyi Ma and Zhi-Cheng Wang
Differential and Integral Equations, Volume 34, Number 9-10 (2021), 467-490
Existence under lack of convexity
Pablo Pedregal
Differential and Integral Equations, Volume 34, Number 9-10 (2021), 491-518
Infinitely many solutions for the fractional
$p$&$q$
problem with critical Sobolev-Hardy exponents and sign-changing weight functions
Zhiguo Xu
Differential and Integral Equations, Volume 34, Number 9-10 (2021), 519-537
Spatial behavior of solutions for a large class of non-local PDE's arising from stratified flows
Manuel Fernando Cortez and Oscar Jarrín
Differential and Integral Equations, Volume 34, Number 9-10 (2021), 539-594
Uniqueness and continuous dependence for a viscoelastic problem with memory in domains with time dependent cracks
Federico Cianci and Gianni Dal Maso
Differential and Integral Equations, Volume 34, Number 11-12 (2021), 595-620
A new Kirchhoff-Schrödinger-Poisson type system on the Heisenberg group
Zeyi Liu and Deli Zhang
Differential and Integral Equations, Volume 34, Number 11-12 (2021), 621-639
Inhomogeneous Neumann-boundary value problem for nonlinear Schrödinger equations in the upper half-space
Nakao Hayashi, Elena I. Kaikina, and Takayoshi Ogawa
Differential and Integral Equations, Volume 34, Number 11-12 (2021), 641-674
Global existence for one-dimensional hyperbolic equation with power type nonlinearity
Yuta Tamada
Differential and Integral Equations, Volume 34, Number 11-12 (2021), 675-690
On the best constant in fractional $p$-Poincaré inequalities on cylindrical domains
Kaushik Mohanta and Firoj Sk
Differential and Integral Equations, Volume 34, Number 11-12 (2021), 691-712
Copyright © 2025 Khayyam Publishing, Inc.